MathSciNet Relay Station
MathSciNet bibliographic data
MR377835 (51 #14004) 54F50 (30A72)
Bagemihl, Frederick; Humke, Paul D. Rectifiably ambiguous points of planar sets. J. Austral. Math. Soc. 20 (1975), no. 1, 85–109.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement